Okay so I have Keratosis Parlaris which became noticeable to me about half a year ago. Then, I very very very regrettably started picking at them and that soon followed with terrible dark hyperpigmentation spots all over my upperarms. I went to my local dermatologist who said there was nothing they could do and he gave me bottle of Erie skin cream to use every other day. I'm pretty much driving myself insand right now because I can't believe I have been letting myself do this to my arms for so long. My mother says that she can't see anything on my arms, but I know she is lying to me because I've had friends ask me if I have a rash. Anyway, I was wondering if you knew how long hyperpigmentation takes to fade and if my arms will ever be a little better, or if I'm just kidding myself and I'll be self-conscious for the rest of my life. Thank you.
Hyper pigmentation is a condition where a part of the skin becomes darker than the rest of the skin. It can occur due to sun damage, medications, allergies or inflammation. No treatment method is optimal for an individual since each case varies. Nor can one determine the exact time needed for hyper pigmented scars to go away. The available options are hydroquinone, kojic acid, tretinoin, topical glucocorticoids etc.Laser treatments and intense pulsed light therapy have also been used to get rid of hyper pigmentation spots. Laser and IPL treatments can aggravate pigmentation in few cases. It is best to consult a dermatologist and discuss your concerns. Do keep us posted.
Take care and regards!
Hello. I am 14 year old girl and I get pimples. I used vary hard products on my skin and now I am left with dark red spots. Hyperpigmentation . What could I do to make it go away? or how long will it take to go away. ive had it for about 7 months . thank you
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.